# SDR DALA1124306304

- Difficulty date: March 30, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 91,419 hours, 11,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AND LT VERT STAB SEAL INTERFACE HAVE A WORN.STA22 80~2416.MAX DEPTH: 0.005" PER ER/A 489971-14AD   BLEND OUT THE WORN.  DAMAGE IS WITHIN LIMITS PER ER/A 489971-14AD.  JOB COMPLETED.  ORIG MAT 0.063" DAMAGE DIM. L: 14" W: 0.1" D: 0.005" ASSOCIATED ER/A 14-489971 ADDED FOR AC 6304.
